Logo CCM

Sistema de Referencias Bibliográficas

Centro de Ciencias Matemáticas UNAM

Usuario: guest
No has iniciado sesión
Type: Article

A simplified approach to obtaining a sharp asymptotics to the modified Korteweg-de Vries equation for large time

Abstract:

We study the global in time existence of small solutions and a sharp time decay estimate to the Cauchy problem for the modified Korteweg–de Vries equation. We consider the real-valued initial data. Also we assume that the mean value of the initial data vanishes. We present a simple proof comparing with the previous works which is based on the development of the Factorization Techniques and a new function space of solutions. Our function space yields a sharp time decay of solutions in the uniform norm.
Keywords: Functional Analysis||Interpolation||Asymptotic Analysis
Journal: Journal of Mathematical Physics
ISSN: 1089-7658
Year: 2025
Volume: 66
Number: 7
Pages: 071514
MR Number: 4941549
Revision: 1
Notas: Q3 (USA) Web of Science. Q2 (Scimago) © 2025 Author(s). Published under an exclusive license by AIP Publishing. El trabajo de N.H. cuenta con el apoyo parcial de las subvenciones JSPS KAKENHI n.º JP23K03160 y JP19H05597. El trabajo de P.I.N. cuenta con el apoyo parcial del proyecto CONAHCYT n.º CF-2023-I-361 y del proyecto PAPIIT n.º IN102524.
Created Created: 2025-08-11 12:32:09
Modified Modified: 2025-11-14 11:34:50
Warn Referencia revisada
Autores Institucionales Asociados a la Referencia: